IM TRULY SICK

I HAVE TRYED REG MED AND IT WAS GOOD FOR STOPPING THE BELTCHING

AND BREATHING PROBLEM THEY SAID IT WAS ANXIETY BUT IT WAS SO

STRONG LIKE THE REST OF THEM IT MADE ME EVEN SICKER NOW THEY

ARE MAD BECAUSE I CAN NOT TAKE IT I CANT MY EYES ARE BURNING

REAL BAD I SLEEP BUT WHEN I WAKE UP IM JUST AS SICK REAL SICK

DOCTOR AFTER DOCTOR WROTE SOME CRAZY THINGS ABOUT ME

IF I WENT TO A HOSPETAL THEY WOULD LOCK ME UP IN THE NUT

WARD IM SICK REAL SICK AND I TRYED TO HELP MY SELF WITH

DIFFRENT THINGS BUT IM STILLREAL BAD IT HAS BEEN ALL MOST TWO YEARS

I DO NOT NO HOW LONG I CAN HANG IN THERE II CAN NOT BELIVE

I SERVIVED THIS LONG VITAMANS MAKE ME HYPED UP

DO NOT KNOW WHAT TO DO CRYING

7 Replies

oldestnewest
  • Sweetie, it sucks...I know. I have been dealing with this for years myself. There are a lot of days where I wake up...just barely open my eyes and I am nauseated, can't breathe, have a headache, everything around me looks like a dream, my skin is super sensitive, and I'm shaking on the inside. But, you have been checked out by the doctors over and over again and nothing is ever found. I know how frustrating it is...I've been there numerous times myself. You need to finally except the fact that what you have is Anxiety...I know, easier said then done. I still struggle with that one myself. But, you got this. You are way stronger then you realize. And, you're not alone in this...

    I am being extremely genuine, honest, and real when I say this...I have a channel on Youtube if you want to check it out...it might help you some:

    youtube.com/channel/UC8-5ZQ...

    If you need anything, don't hesitate to reach out.

    Take care ;)

  • I CAN NOT TAKE NO MORE I CAN NOT

  • dearest smjtty, it saddens me that you feel this way. It's not that I don't understand your pain and suffering. It sounds like you have not been helped with different medications but there has got to be something that the doctors can do to help you. Two years is a long time to feel this way, is it any wonder that you are getting sicker. You haven't had a break from your emotional pain. Sometimes we get to the point where hospitalization is the safest place for us to be. A place where the medical staff can try meds and watch over you. When I was at my lowest, I asked to be in the hospital where I was put on medication as well as have one on one daily therapy. I was monitored both physically and mentally. Sometimes physical issues can cause our mental problems. Once you are stabilized you can go home and continue the therapy they suggested. It was a turning point for me that made me strong enough to take over my own healing process. smjtty I wish you well. I care. xx

  • THEY WOULD TOSS ME IN THE MENTAL WORD MEDS MAKE ME SICKER THEN IM I WOULD NOT BE TREATED KINDLY VERY WEORRYED

  • smjtty, by law they have to treat every patient with respect in order to help them. I know you are very worried. It seems like you have given up on your doctors. Meds might be the only thing that can help you right now. Finding the right medication and dosage is all important to help someone. I was very afraid to take meds on my own at home and decided the hospital was a safer place for them to try different meds at different dosages to see how I would react to them. From the minute I walked into the ward, I was determined to use every thing I could to get better. I went to all the group sessions as well as the therapeutic programs they had. By the end of my stay, the doctors had found what drug suit me best as well as my having educated myself on how to rid myself of anxiety. In- patient hospitalization isn't for everyone. It is a commitment that you make to yourself. I want so much for you to not hurt. Just keep your mind open to any suggestions the doctor may have so that you can feel better again. Hugs, Agora1

  • THANK YOU FOR YOUR REPLY I WENT TO THE HOSPETAL IT WAS NOT GOOD THEY GAVE ME MEDS ALL OF THEM MAKE ME WORSE

    IT WAS A PLACE WERE PEOPLE WERE TALKING ALL THE TIME

    YOU COULD NOT SLEEP IF YOU WANTED TO MY ROOM MATE WAS STRANGE AND SOME PEOPLE THERE WERE STRANGE ALLSO I WAS SO SICK I COULD NOT EAT SO THEY WERE GOING TO LEAVE ME LIKE THAT

    IM NOT SHURE WHAT TO DO IM SICK FROM THE TIME I WAKE UP

    IT ALL HAPPEND YEARS AGO WHEN I TOOK A HIGH DOSE OF VITAMAN D

    SICK THAT VERY DAY AND EVER SINCE

  • smjtty, I will keep you in my thoughts and prayers. My heart goes out to you. Just remember we all care, I care. Please continue to use the forum as a support and outlet for your emotions. Stay safe. xx

You may also like...